WENG HENG TABLET PARACETAMOL 500MG

MAL19930001XZ

Active Ingredients:
Each tablet contains –
Paracetamol B.P. ….. 500mg

Indications:
For the relief of fever, headache, toothache and mild to moderate pain including dysmenorrhea, conditions involving musculoskeletal pain, myalgias, neuralgias, analgesic after tooth extraction and in teething and earache.

Product Descriptions:
White round flat uncoated tablet with ‘ W ‘ on one side and score on the other.

Presentations:
Boxes of 4’s x 50 and 2’s x 50 in strip pack.